# SDR UIEA2016062700520

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Coupling
- Part number: 400203544
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TUBING EXTINGUISHER ARMFLEX IN BAD CONDITION.  AFT CARGO COMPARTMENT FIRE EXTINGUISHER TUBING ARMFLEX REPLACED IAW AMM.
